Representations of non-negative polynomials via KKT ideals

Volume 102 / 2011

Dang Tuan Hiep Annales Polonici Mathematici 102 (2011), 101-109 MSC: 11E25, 13P25, 14P10, 90C22. DOI: 10.4064/ap102-2-1

Abstract

This paper studies the representation of a non-negative polynomial $f$ on a non-compact semi-algebraic set $K$ modulo its KKT (Karush–Kuhn–Tucker) ideal. Under the assumption that $f$ satisfies the boundary Hessian conditions (BHC) at each zero of $f$ in $K$, we show that $f$ can be represented as a sum of squares (SOS) of real polynomials modulo its KKT ideal if $f\ge 0$ on $K$.

Authors

  • Dang Tuan HiepDepartment of Mathematics
    University of Dalat
    01 Phu Dong Thien Vuong
    Da Lat, Vietnam
    and
    Dipartimento di Matematica
    Università degli Studi di Bari Aldo Moro
    Via E. Orabona, 4
    70125 Bari, Italy
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image